Stability analysis of asset flow differential equations

Ahmet Duran*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


I study the stability analysis of the solutions for the dynamical system of nonlinear asset flow differential equations (AFDEs) in three versions. I show that the previous two versions are not structurally stable mathematically because there are infinitely many critical points. It is important to reformulate a problem in order to eliminate any hypersensitivity in the mathematical model. I find that there is no critical point in the new version unless the chronic discount over the past finite time interval is zero.

Original languageEnglish
Pages (from-to)471-477
Number of pages7
JournalApplied Mathematics Letters
Issue number4
Publication statusPublished - Apr 2011


  • Market dynamics
  • Mathematical finance and economics
  • Nonlinear dynamical systems
  • Solution of differential equations
  • Stability analysis


Dive into the research topics of 'Stability analysis of asset flow differential equations'. Together they form a unique fingerprint.

Cite this